You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1977-1979/34/3
On the zeros of the Riemann zeta-function and L-series
Download
PDF
- On the zeros of the Riemann zeta-function and L-series
Article
Original scientific text
Title
On the zeros of the Riemann zeta-function and L-series
Authors
K. Ramachandra
1
Affiliations
Bombay, India
Acta Arithmetica
1977-1979/34/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
211-218
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics